# SDR ASAA2017073021476

- Difficulty date: July 30, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 14,054 hours, 4,621 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON RECALL. ACFT GROUNDED.  PERFORMED ZONE TEMP CONTROL BITE NR 1 IAW AMM 21-61-00-700-806-002.  ON BITE FOUND EXIT LIGHT ILLUMINATE,  NO HISTORY OF FAULT ON CONTROLLER, VERIFY PASSED. PERFORMED AMM 21-51-21-710-002.  RESET EXIT ACTUATOR INTERNAL FAULTS.  SIX CIRCUIT BREAKERS OPENED FOR 10 SECONDS AND RESET. PERFORMED PACK OPS CHECKED LEFT PACK. NO FAULTS.
